# SDR CALA2017081802787

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 31,885 hours, 10,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS AT R-2 DOOR INOP. REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK AFT GALLEY CEILING RIGHT SIDE REF MM 33-51-06 ALL LIGHTS AT R-2 DOOR OPS CK GOOD.
